Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Normalizing elements in PI rings


Authors: Robert M. Guralnick, J. Chris Robson and Lance W. Small
Journal: Proc. Amer. Math. Soc. 123 (1995), 1955-1957
MSC: Primary 16R20
MathSciNet review: 1301026
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper explores the question: If R is a prime PI ring and a an element such that $ aR \supseteq Ra$, is it true that $ aR = Ra$?


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16R20

Retrieve articles in all journals with MSC: 16R20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1301026-4
PII: S 0002-9939(1995)1301026-4
Article copyright: © Copyright 1995 American Mathematical Society